Follow
Marie-Françoise Bidaut-Véron
Marie-Françoise Bidaut-Véron
Professeur de Mathématiques, Université de Tours
Verified email at univ-tours.fr
Title
Cited by
Cited by
Year
Nonlinear elliptic equations on compact Riemannian manifolds and asymptotics of Emden equations
MF Bidaut-Véron, L Véron
Inventiones mathematicae 106 (1), 489-539, 1991
2751991
Nonexistence results and estimates for some nonlinear elliptic problems
MF Bidaut-Véron, S Pohozaev
Journal d’analyse mathématique 84 (1), 1-49, 2001
2112001
Local and global behavior of solutions of quasilinear equations of Emden-Fowler type
MF Bidaut-Véron
Archive for Rational Mechanics and Analysis 107 (4), 293-324, 1989
1731989
An elliptic semilinear equation with source term involving boundary measures: the subcritical case
MF Bidaut-Véron, L Vivier
Revista Matematica Iberoamericana 16 (3), 477-513, 2000
932000
A new dynamical approach of Emden-Fowler equations and systems
MF Bidaut-Veron, H Giacomini
Advances in Differential Equations 15 (11/12), 1033-1082, 2010
772010
Initial blow-up for the solutions of a semilinear parabolic equation with source term
MF Bidaut-Véron
Equations aux dérivées partielles et applications, articles dédiésa Jacques …, 1998
731998
Local behaviour of the solutions of a class of nonlinear elliptic systems
MF Bidaut-Veron
Advances in Differential Equations 5 (1-3), 147-192, 2000
612000
Removable singularities and existence for a quasilinear equation with absorption or source term and measure data
MF Bidaut-Véron
Advanced Nonlinear Studies 3 (1), 25-63, 2003
532003
Semilinear elliptic equations and systems with measure data: existence and a priori estimates
MF Bidaut-Véron, C Yarur
Advances in Differential Equations 7 (3), 257-296, 2002
472002
On the connection between two quasilinear elliptic problems with source terms of order 0 or 1
HA Hamid, MF Bidaut-Véron
arXiv preprint arXiv:0811.3292, 2008
442008
Semilinear fractional elliptic equations with gradient nonlinearity involving measures
H Chen, L Veron
Journal of Functional Analysis 266 (8), 5467-5492, 2014
412014
Quasilinear Lane–Emden equations with absorption and measure data
MF Bidaut-Véron, NQ Hung, L Veron
Journal de Mathématiques Pures et Appliquées 102 (2), 315-337, 2014
332014
Singularities in elliptic systems with absorption terms
MF Bidaut-Veron, P Grillot
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 28 (2), 229-271, 1999
281999
Local and global properties of solutions of quasilinear Hamilton–Jacobi equations
MF Bidaut-Véron, M Garcia-Huidobro, L Véron
Journal of Functional Analysis 267 (9), 3294-3331, 2014
272014
Remarks on some quasilinear equations with gradient terms and measure data
MF Bidaut-Véron, M Garcia-Huidobro, L Veron
arXiv preprint arXiv:1211.6542, 2012
242012
Isolated boundary singularities of semilinear elliptic equations
MF Bidaut-Veron, AC Ponce, L Veron
Calculus of Variations and Partial Differential Equations 40 (1), 183-221, 2011
242011
Initial trace of solutions of some quasilinear parabolic equations with absorption
MF Bidaut-Véron, E Chasseigne, L Véron
Journal of Functional Analysis 193 (1), 140-205, 2002
242002
Necessary conditions of existence for an elliptic equation with source term and measure data involving-Laplacian.
MF Bidaut-Véron
Electronic Journal of Differential Equations (EJDE)[electronic only] 2002, 23-34, 2002
242002
Boundary singularities of positive solutions of some nonlinear elliptic equations
MF Bidaut-Véron, AC Ponce, L Veron
Comptes Rendus Mathematique 344 (2), 83-88, 2007
222007
Boundary Harnack inequality and a priori estimates of singular solutions of quasilinear elliptic equations
MF Bidaut-Véron, R Borghol, L Véron
arXiv preprint math/0610017, 2006
222006
The system can't perform the operation now. Try again later.
Articles 1–20